Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 20, NWS Eureka, CA

March 5, 2013

NWS Eureka, CA issued this small craft advisory at Mar 5, 2013, 10:04 AM PST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2013, 10:04 AM PST (18:04 UTC)
Expired
Mar 6, 2013, 9:00 PM PST
In force
35 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WHUS76 KEKA 051804
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1004 AM PST TUE MAR 5 2013

PZZ470-060215-
/O.EXP.KEKA.GL.W.0004.000000T0000Z-130305T1800Z/
/O.NEW.KEKA.SC.Y.0020.130305T1804Z-130307T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1004 AM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...SW 10 TO 20 KT WILL BECOME W AND RISE TO 15 TO 25 KT
  WED. 

* SEAS...SHORT PERIOD SEAS WILL SUBSIDE AS WINDS DIMINISH THIS
  AFTERNOON...THEN BUILD AGAIN WED IN RESPONSE TO RISING WINDS. W
  WAVE TRAIN OF 8 TO 10 FT AT 16 TO 18 SECONDS WILL CONTINUE
  THROUGH WED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-052100-
/O.CON.KEKA.GL.W.0004.000000T0000Z-130305T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1004 AM PST TUE MAR 5 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

* WINDS...S INCREASING TO 15 TO 30 KT CONTINUING INTO WEDNESDAY. 
  GUSTS UP TO 40 KT TODAY. 

* SEAS...BUILDING TO 10 TO 13 FEET THIS MORNING AND CONTINUING 
  INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-052300-
/O.CON.KEKA.GL.W.0004.000000T0000Z-130305T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1004 AM PST TUE MAR 5 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS...S 15 TO 30 KT CONTINUING INTO WEDNESDAY. GUSTS TO 40 
  KT TODAY...HIGHEST NEAR CAPE MENDOCINO. 

* SEAS...BUILDING TO 10 TO 14 FEET THIS MORNING AND CONTINUING 
  INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
511 
WHUS76 KEKA 052058
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1258 PM PST TUE MAR 5 2013

PZZ450-052300-
/O.EXT.KEKA.GL.W.0004.000000T0000Z-130305T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1258 PM PST TUE MAR 5 2013

...GALE WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS...S 15 TO 30 KT. A FEW GUSTS UP TO 40 KT AROUND CAPE
  MENDOCINO THIS AFTERNOON. 

* SEAS...10 TO 13 FEET CONTINUING INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-060200-
/O.EXT.KEKA.GL.W.0004.000000T0000Z-130306T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1258 PM PST TUE MAR 5 2013

...GALE WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS...S 15 TO 30 KT CONTINUING INTO WEDNESDAY. GUSTS TO 40 KT NEAR
  CAPE MENDOCINO.

* SEAS...10 TO 14 FEET CONTINUING INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-060500-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130307T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1258 PM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...SW 10 TO 20 KT WILL CONTINUE INTO WED.

* SEAS...10 TO 14 FEET CONTINUING INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
459 
WHUS76 KEKA 052231
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PST TUE MAR 5 2013

PZZ450-060200-
/O.EXT.KEKA.GL.W.0004.000000T0000Z-130306T0200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
231 PM PST TUE MAR 5 2013

...GALE WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS...S 15 TO 30 KT. A FEW GUSTS UP TO 40 KT AROUND CAPE 
  MENDOCINO THIS AFTERNOON. 

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS AROUND 10-12 FT WILL
  SUBSIDE THIS EVENING WHILE A WNW WAVE TRAIN OF 8 TO 10 FT AT 16
  TO 18 SECONDS SLOWLY SUBSIDES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-475-060500-
/O.EXT.KEKA.GL.W.0004.000000T0000Z-130306T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 PM PST TUE MAR 5 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. 

* WINDS...S 15 TO 30 KT. GUSTS TO 40 KT NEAR CAPE MENDOCINO
  THROUGH EARLY THIS EVENING.

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS AROUND 10-12 FT WILL
  SUBSIDE THIS EVENING WHILE A WNW WAVE TRAIN OF 8 TO 10 FT AT 16
  TO 18 SECONDS SLOWLY SUBSIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-060645-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130307T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 PM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...SW 10 TO 20 KT.

* SEAS...WNW WAVE TRAIN OF 9 TO 11 FT AT 16 TO 18 SECONDS WILL
  SLOWLY SUBSIDE THROUGH THE DAY WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
077 
WHUS76 KEKA 060211
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
611 PM PST TUE MAR 5 2013

PZZ450-061015-
/O.EXP.KEKA.GL.W.0004.000000T0000Z-130306T0200Z/
/O.EXB.KEKA.SC.Y.0020.000000T0000Z-130306T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
611 PM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST WEDNESDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT.

* SEAS...STEEP SOUTHERLY WAVES WILL SLOWLY SUBSIDE INTO WEDNESDAY
  MORNING. A LONG PERIOD WAVE SYSTEM SUBSIDE THROUGH WEDNESDAY
  NIGHT.

WNW WAVE TRAIN OF 9 TO 11 FT AT 16 TO 18 SECONDS WILL
  SLOWLY SUBSIDE THROUGH THE DAY WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-060500-
/O.CON.KEKA.GL.W.0004.000000T0000Z-130306T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
611 PM PST TUE MAR 5 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...

* WINDS...S 20 TO 30 KT. GUSTS TO 40 KT NEAR CAPE MENDOCINO
  THROUGH EARLY THIS EVENING. WINDS WILL DIMINISH QUICKLY
  OVERNIGHT INTO WEDNESDAY.

* SEAS... STEEP WIND DRIVEN SEAS AROUND 10 TO 12 FT WILL SUBSIDE
  THIS EVENING WHILE A WNW WAVE SYSTEM OF 8 TO 10 FT AT 16 TO 18
  SECONDS SLOWLY SUBSIDES THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-061015-
/O.EXT.KEKA.SC.Y.0020.000000T0000Z-130307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
611 PM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM WEDNESDAY...

* WINDS...S 15 TO 25 KT DIMINISHING TO 5 TO 15 KT BY WEDNESDAY
  NIGHT.

* SEAS...WNW WAVE SYSTEM OF 9 TO 11 FT AT 16 TO 18 SECONDS WILL
  SLOWLY SUBSIDE THROUGH THE DAY WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
294 
WHUS76 KEKA 060516
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
916 PM PST TUE MAR 5 2013

PZZ475-061330-
/O.CAN.KEKA.GL.W.0004.000000T0000Z-130306T0500Z/
/O.EXA.KEKA.SC.Y.0020.000000T0000Z-130307T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
916 PM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...S 15 TO 25 KT WITH GUSTS TO 30 KT...DIMINISHING TO 5 TO
  15 KT BY WEDNESDAY NIGHT.

* SEAS...STEEP SOUTHERLY WIND DRIVEN WAVES WILL SUBSIDE THROUGH
  WEDNESDAY MORNING...ALLOWING A 10 FOOT POST FRONTAL WESTERLY
  WAVE SYSTEM TO BECOME DOMINANT. SEAS ARE FORECAST TO DROP BELOW
  10 FEET WEDNESDAY NIGHT INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-061100-
/O.EXT.KEKA.GL.W.0004.000000T0000Z-130306T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
916 PM PST TUE MAR 5 2013

...GALE WARNING NOW IN EFFECT UNTIL 3 AM WEDNESDAY...

* WINDS...S 20 TO 30 KT. GUSTS TO 40 KT THROUGH TONIGHT AS A COLD
  FRONT DRIFTS ACROSS THE WATERS. WINDS WILL DIMINISH QUICKLY
  EARLY WEDNESDAY.

* SEAS...STEEP WIND DRIVEN SEAS WILL SUBSIDE OVERNIGHT. A WNW
  WAVE SYSTEM OF 9 TO 11 FT AT 15 SECONDS WILL SLOWLY SUBSIDE INTO
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-061330-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
916 PM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY...

* WINDS...S 10 TO 20 KT DIMINISHING TO 5 TO 15 KT.

* SEAS...WNW WAVE SYSTEM OF 9 TO 11 FT AT 15 SECONDS WILL SLOWLY
  SUBSIDE THROUGH THE DAY WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-061330-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130306T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
916 PM PST TUE MAR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM WEDNESDAY...

* WINDS...S 10 TO 20 KT.

* SEAS...STEEP SOUTHERLY 4 TO 6 FT WAVES WILL SUBSIDE INTO
  WEDNESDAY MORNING. A LONG PERIOD 9 FT WAVE SYSTEM WILL SUBSIDE
  THROUGH WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
135 
WHUS76 KEKA 061104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PST WED MAR 6 2013

PZZ455-061915-
/O.EXP.KEKA.GL.W.0004.000000T0000Z-130306T1100Z/
/O.EXA.KEKA.SC.Y.0020.000000T0000Z-130306T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
304 AM PST WED MAR 6 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE
GALE WARNING IS NO LONGER IN EFFECT. 


* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING DIMINISHING
  TO 5 TO 15 KT THIS EVENING.

* SEAS...STEEP SOUTHERLY 5 TO 7 FT WAVES WILL SUBSIDE THIS
  MORNING. A LONG PERIOD 10 FT WAVE SYSTEM WILL SUBSIDE THROUGH
  TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-061915-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 AM PST WED MAR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...S 10 TO 20 KT DIMINISHING TO 5 TO 15 KT THIS EVENING.

* SEAS...WNW WAVE SYSTEM OF 9 TO 11 FT AT 15 SECONDS WILL SLOWLY
  SUBSIDE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-061915-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130306T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 AM PST WED MAR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING DIMINISHING
  TO 5 TO 15 KT THIS EVENING.

* SEAS...STEEP SOUTHERLY 4 TO 6 FT WAVES WILL SUBSIDE INTO
  WEDNESDAY MORNING. A LONG PERIOD 10 FT WAVE SYSTEM WILL SUBSIDE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
544 
WHUS76 KEKA 061546
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
746 AM PST WED MAR 6 2013

PZZ470-475-070000-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
746 AM PST WED MAR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...S 10 TO 20 KT DIMINISHING TO 5 TO 15 KT THIS EVENING.

* SEAS...WNW WAVE SYSTEM OF 9 TO 11 FT AT 15 SECONDS WILL SLOWLY 
  SUBSIDE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-062300-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130306T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
746 AM PST WED MAR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING 
  DIMINISHING TO 5 TO 15 KT THIS EVENING. 

* SEAS...STEEP SOUTHERLY 4 TO 6 FT WAVES WILL SUBSIDE INTO 
  WEDNESDAY MORNING. A LONG PERIOD 10 FT WAVE SYSTEM WILL 
  SUBSIDE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
697 
WHUS76 KEKA 062133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
133 PM PST WED MAR 6 2013

PZZ450-455-070500-
/O.EXT.KEKA.SC.Y.0020.000000T0000Z-130307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
133 PM PST WED MAR 6 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING 
  DIMINISHING TO 5 TO 15 KT THIS EVENING. 

* SEAS...STEEP SOUTHERLY 4 TO 6 FT WAVES WILL SUBSIDE INTO 
  WEDNESDAY MORNING. A LONG PERIOD 10 FT WAVE SYSTEM WILL 
  SUBSIDE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-070500-
/O.CON.KEKA.SC.Y.0020.000000T0000Z-130307T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
133 PM PST WED MAR 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...S 10 TO 20 KT DIMINISHING TO 5 TO 15 KT THIS EVENING.

* SEAS...WNW WAVE SYSTEM OF 9 TO 11 FT AT 15 SECONDS WILL SLOWLY 
  SUBSIDE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 4:53 AM PST, 5 hours 11 minutes earlier.

Area forecast discussion, Mar 5, 4:53 AM PST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
453 AM PST TUE MAR 5 2013

.SYNOPSIS...RAIN AND MOUNTAIN SNOW FROM A STRONG COLD FRONT WILL
SPREAD SOUTH AND EAST THROUGH THE DAY TODAY. THIS SYSTEM WILL
CONTINUE TO BRING RAIN AND MOUNTAIN SNOW SHOWERS TONIGHT THROUGH
THURSDAY. FRIDAY INTO THE WEEKEND A RIDGE OF HIGH PRESSURE LOOKS
TO BRING A RETURN TO DRY WEATHER.

&&

.SHORT TERM...IR SAT AND RADAR SHOW THE COLD FRONT JUST OFFSHORE.
CRESCENT CITY HAS STARTED TO REPORT LIGHT RAIN. THE FRONT IS
EXPECTED TO SPREAD SOUTH AND EAST FAIRLY QUICKLY THIS MORNING WITH
RAIN AND MTN SNOW SPREADING ACROSS MUCH OF AREA BY EARLY
AFTERNOON. SOUTH WINDS HAVE BEGUN TO INCREASE ALONG THE COAST.
THIS WILL LIKELY DELAY ANY SIGNIFICANT RAIN IN THE HUMBOLDT BAY
AND EEL RIVER DELTA AREAS UNTIL MID MORNING. SNOW LEVELS ARE
CURRENTLY AROUND 4500 TO 5000 FEET. THESE WILL SLOWLY FALL THROUGH
THE DAY AS THE FRONT MOVES ON SHORE. WINTER STORM WARNING ABOVE
4000 FEET STILL LOOKS GOOD. STARTED THE WARNING A FEW HOURS
EARLIER...IT LOOKS LIKE PRECIP WILL BE STARTING THIS MORNING FOR
THE NORTH COAST INTERIOR AND EARLY IN THE AFTERNOON IN TRINITY
COUNTY. THE EASTERN VALLEYS OF TRINITY COUNTY HAVE REMAINED WARM
THIS MORNING SO IT APPEARS SNOW LEVELS WILL REMAIN HIGH THERE
TODAY. THERE MAY BE A FEW LOCAL AREAS SUCH AS COVINGTON MILL THAT
COULD SEE LOCALLY LOWER SNOW LEVELS TODAY. ONCE THE FRONT MOVES
THROUGH THERE MAY BE A BRIEF BREAK IN THE RAIN BEHIND THE FRONT
LATE THIS AFTERNOON.

TONIGHT THE SITUATION BECOMES MORE COMPLEX AS THE UPPER LEVEL
TROUGH APPROACHES THE AREA. THIS WILL BRING WIDESPREAD SHOWERS TO
THE AREA. THE 06Z GFS IS SHOWING A SURFACE LOW DEVELOPING AT THE
BOTTOM OF THIS TROUGH AND DEEPENING AS IT MOVES ON SHORE CLOSE TO
THE OREGON BORDER. CURRENTLY GUSTS TO 30 MPH ARE EXPECTED...BUT IF
THE LOW DEEPENS MORE THAN EXPECTED THESE MAY BE HIGHER. THIS WILL
NEED TO BE WATCHED. THIS LOW MAY ALSO SPARK OFF A FEW
THUNDERSTORMS. THIS LINES UP FAIRLY WELL WITH THE 00Z
ECMWF...HOWEVER THE NAM IS MUCH WEAKER WITH THIS LOW. FOR NOW JUST
HAVE THUNDERSTORMS OVER THE WATERS AND ALONG PORTIONS OF THE
COAST. THIS SYSTEM IS STARTING LOOK MORE DYNAMIC SO THIS MAY NEED
TO BE EXPANDED. 500 MB TEMPS WILL BE AROUND -32 WITH THESE SHOWERS
SO SMALL HAIL IS POSSIBLE IN THE HEAVIER ONES ALONG THE COAST.
SNOW LEVELS WILL SLOWLY FALL OVERNIGHT TO AROUND 3000 FEET BY
MORNING CONTINUING TO FALL THROUGH THE DAY TO AROUND 2500 FEET.
THESE MAY BE LOCALLY DRIVEN LOWER IN THE HEAVY SHOWERS. ADDITIONAL
SNOWFALL AMOUNTS IN THESE SHOWERS WILL VARY WIDELY BUT 3 TO 6
INCHES IS EXPECTED ABOVE 2500 FEET. A SNOW ADVISORY ABOVE 2500
FEET WILL LIKELY BE NEEDED FOR WEDNESDAY AND WEDNESDAY NIGHT.

THURSDAY AFTERNOON MODELS ARE SHOWING ANOTHER VORT MAX MOVING
AROUND THE BASE OF THE UPPER LEVEL LOW. THE MODELS VARY ON THE
LOCATION OF THIS BUT SOME MODELS BRING IT ONSHORE OVER MENDOCINO
COUNTY SO ADDED A SLIGHT CHANCE OF THUNDERSTORMS THERE FOR
THURSDAY AFTERNOON.

THURSDAY NIGHT AND FRIDAY THE RIDGE STARTS TO BUILD IN AND DRY AIR
WORKS ITS WAY INTO THE AREA. THIS SHOULD SHUT THE SHOWERS OFF FOR
FRIDAY...BUT NOW MODELS ARE SHOWING SOME LINGERING CLOUDS INLAND
ON FRIDAY. OFFSHORE FLOW SHOULD KEEP THE COAST FAIRLY CLEAR ON
FRIDAY. MKK

.LONG TERM...THE UPPER LEVEL RIDGE CONTINUES TO BUILD IN ON
SATURDAY AND SUNDAY. CLOUD COVER IS A BIT UNCERTAIN ALONG THE
COAST AS THE OFFSHORE LOOKS TO WEAKEN ON SUNDAY. MONDAY SOME
MODELS ARE SHOWING A SYSTEM MOVING OVER THE TOP OF THE RIDGE...BUT
THEY HAVE BEEN RATHER INCONSISTENT WITH THIS SO JUST HAVE A
SLIGHT CHANCE OF RAIN IN THE FORECAST FOR MONDAY AND TUESDAY. MKK

&&

.AVIATION...A COLD FRONT WILL MOVE THROUGH NORTHWEST CALIFORNIA
TODAY BRINGING RAIN AND WIND BEGINNING IN THE NORTH AND MOVING SOUTH
THROUGH THE DAY. GUSTS OVER 25 KT WILL BE POSSIBLE AT ALL TAF SITES
TODAY WITH CIGS LOWERING FROM VFR AT ACV AND CEC INTO MVFR OR IFR BY
THIS EVENING. CIGS AT UKI ARE CURRENTLY MVFR AND MAY INCREASE TO VFR
FOR A BRIEF PERIOD TODAY BEFORE CRASHING BACK DOWN TONIGHT INTO IFR.
RAIN WILL BE HEAVY AT TIMES DURING THE FRONTAL PASSAGE. RAIN WILL
DECREASE ACROSS HUMBOLDT AND DEL NORTE COUNTIES THIS EVENING.
HOWEVER SHOWERS WILL REDEVELOP LATE TONIGHT INTO WEDNESDAY MORNING
AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. SMALL HAIL
AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY. RPA

&&

.MARINE...SATELLITE INDICATES THE COLD FRONT MOVING TOWARD THE COAST
CONTINUES TO INTENSIFY THIS MORNING WITH MODEL GUIDANCE SUPPORTING
35 TO 40 KT GUSTS ALONG THE FRONT AS IT MOVES THROUGH THE WATERS. AT
THIS TIME IT APPEARS THESE WIND SPEEDS SHOULD BE WIDESPREAD ALONG
THE FRONT ACROSS ALL WATERS. THUS GALE WARNINGS HAVE BEEN ISSUED FOR
ALL ZONES...TIMED TO BE IN EFFECT FOR ABOUT 6 HOURS AHEAD OF THE
FRONTAL PASSAGE. STEEP SHORT PERIOD SEAS WILL RAPIDLY DEVELOP IN
RESPONSE TO THE WINDS PEAKING BETWEEN 11 AND 14 FT. WINDS IMMEDIATELY
BEHIND THE FRONT WILL DECREASE SIGNIFICANTLY AS THE PRESSURE
GRADIENT WEAKENS. HOWEVER WITH MORE UPPER LEVEL ENERGY EXPECTED TO
PINWHEEL AROUND THE UPPER LOW OFF THE WEST COAST THROUGH
THURSDAY...SOUTH TO SOUTHWEST WINDS WILL RAMP UP AGAIN QUICKLY
TUESDAY NIGHT. IN FACT...MODEL GUIDANCE CONTINUED TO SHOW A SECOND
SURGE OF AT LEAST SCA WINDS WEDNESDAY MORNING AS A SECONDARY LOW
MOVES THROUGH THE WATERS. THE MOST RECENT ECMWF AND GFS MODEL RUNS
INDICATE THE SURFACE LOW WILL DEEPEN AS IT APPROACHES THE WATERS AND
THEN EJECT OFF TO THE NORTHEAST INTO SOUTHERN OREGON. THIS IS AN
IDEAL SOLUTION FOR STRONG STORMS IN NORTHWEST CALIFORNIA COASTAL
WATERS AS COLD AIR FILTERS IN ALOFT BEHIND THE COLD FRONT AND
INSTABILITY INCREASES. BOTH MODELS INDICATE GALES BEHIND THE SURFACE
LOW...THUS HAVE INCREASED WINDS 5 TO 10 KT WEDNESDAY MORNING AS
COMPARED TO THE PREVIOUS FORECAST.

ANOTHER SHORTWAVE TROUGH WILL DIVE SOUTH ALONG THE COAST ON THURSDAY
BRINGING VARIABLE WINDS TO THE WATERS BEFORE NORTHERLY WINDS
INCREASE FOR LATE IN THE WEEK INTO THE WEEKEND AS HIGH PRESSURE
BUILDS OVER THE EASTERN PACIFIC. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 7 AM PST
     WEDNESDAY ABOVE 4000 FEET FOR THE CAZ004.

     WINTER STORM WARNING FROM 10 AM THIS MORNING TO 3 AM PST
     WEDNESDAY ABOVE 4000 FEET FOR THE CAZ003.

NORTHWEST CALIFORNIA COASTAL WATERS...GALE WARNING UNTIL 1 PM PST
     THIS AFTERNOON PZZ450.

     GALE WARNING UNTIL 10 AM PST THIS MORNING PZZ470.

     SMALL CRAFT ADVISORY UNTIL 7 AM PST THIS MORNING PZZ455-475.

     GALE WARNING FROM 7 AM THIS MORNING TO 3 PM PST THIS
     AFTERNOON PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 5, 5:26 AM PST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
526 AM PST TUE MAR 5 2013

CAZ001-002-076-061330-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
526 AM PST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL BRING GUSTY WINDS AND RAIN TO THE REGION
TODAY. LOCAL PONDING OF WATER ON ROADWAYS IS POSSIBLE.

RAIN WILL TRANSITION TO SHOWERS LATE THIS AFTERNOON AND TONIGHT.
SMALL HAIL AND ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS WILL CONTINUE ON WEDNESDAY. SMALL HAIL AND ISOLATED
THUNDERSTORMS ARE ALSO POSSIBLE...WITH THE BEST CHANCE LATE
TUESDAY NIGHT INTO WEDNESDAY.

SNOW LEVELS ARE EXPECTED TO FALL TO AROUND 2500 TO 3000 FEET
WEDNESDAY MORNING. SNOWFALL ACCUMULATIONS OT 3 TO 6 INCHES ARE
POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-061330-
NORTH COAST INTERIOR-
526 AM PST TUE MAR 5 2013

...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 3 AM
PST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

PRECIPITATION WILL SPREAD ACROSS THE AREA TODAY. SNOW LEVELS WILL
FALL TO 3500 TO 4000 FEET WITH THE FRONT. THIS WILL BRING HEAVY
SNOW TO MAINLY REMOTE LOCATIONS ABOVE 4000 FEET. BEHIND THE FRONT
SNOW LEVELS WILL FALL TO 2000 TO 3000 FEET LATE TONIGHT THROUGH
THURSDAY. SMALL HAIL IS ALSO POSSIBLE ACROSS CENTRAL HUMBOLDT AND
DEL NORTE COUNTY...WITH THE BEST CHANCE LATE TONIGHT INTO
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

SHOWERS WILL CONTINUE WEDNESDAY THROUGH THURSDAY. SNOW LEVELS WILL
FALL TO 2000 TO 2500 FEET. ADDITIONAL ACCUMULATIONS OF 3 TO 6
INCHES IS LIKELY. SMALL HAIL IS ALSO POSSIBLE ACROSS CENTRAL
HUMBOLDT AND DEL NORTE COUNTY...WITH THE BEST CHANCE LATE TONIGHT
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-061330-
UPPER TRINITY RIVER-
526 AM PST TUE MAR 5 2013

...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
PST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

PRECIPITATION WILL SPREAD ACROSS THE AREA TODAY. SNOW LEVELS WILL
FALL TO 3500 TO 4000 FEET WITH THE FRONT. THIS WILL BRING HEAVY
SNOW TO LOCATIONS ABOVE 4000 FEET. BEHIND THE FRONT SNOW LEVELS
WILL FALL TO 2000 TO 3000 FEET LATE TONIGHT THROUGH THURSDAY.
SMALL HAIL IS ALSO POSSIBLE ACROSS CENTRAL HUMBOLDT AND DEL NORTE
COUNTY...WITH THE BEST CHANCE LATE TONIGHT INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

SHOWERS WILL CONTINUE WEDNESDAY THROUGH TUESDAY. SNOW LEVELS WILL
FALL TO 2000 TO 2500 FEET. ADDITIONAL ACCUMULATIONS OF 3 TO 6
INCHES IS LIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.